# SDR DALA2021021700923

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 68,938 hours, 9,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Sticking
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 FWD ATTENDANT PANEL EMER LIGHT SWITCH STICKS.  CORRECTIVE ACTION: LUBRICATED FWD EMER LIGHT.  OPS CHK NML.
